MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; NEEDLE,23GX1",REG,BEVEL

MEDLINE INDUSTRIES, LP; NEEDLE,23GX1",REG,BEVEL
Catalog Number SYR100235Z
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 "the 23 g needle was being used to administer an intramuscular gluteal injection" and the syringe "popped off the needle and the contents of the syringe sprayed out." the customer stated that "none or very little of the contents of the syringe were administered" and that the needle was "removed with no complications.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 "the 23 g needle was being used to administer an intramuscular gluteal injection" and the syringe "popped off the needle and the contents of the syringe sprayed out." the customer stated that "none or very little of the contents of the syringe were administered" and that the needle was "removed with no complications." per the customer, the im injection was not repeated.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to d9: is this device available for evaluation/returned to manufacturer.Update to h3: device evaluated by manufacturer.Update to h6: type of investigation (b).Update to h6: investigation findings (c).

Common Device Name
NEEDLE,23GX1",REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23509627
Report Number1417592-2025-00616
Device Sequence Number9954956
Product Code FMI
UDI-Device Identifier10080196305544
UDI-Public10080196305544
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSYR100235Z
Device Lot Number250310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale